# SDR 07FDEA04120

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973898
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON MILLED FRAME 59A BETWEEN STRG 40-42 RT.  REPAIR PERFORMED BY CUT OUT DAMAGED PORTION AND PARTIAL REPLACEMENT OF FRAME IAW DRW R539-70138 ISSUE F, APPROVED BY EA 6-5317-82873 AND RAS/DAHAM/4019557/2005 ISSUE A.
